# SDR SWIA201334614

- Difficulty date: September 9, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 38,690 hours, 56,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR LIGHT NEAR MAIN CABIN DOOR DOES NOT ILLUMINATE.  FLT#6341 REPAIRED BROKEN WIRE FOR RED EMERGENCY LIGHT NEAR MAIN CABIN DOOR.
